Journal of Differential Geometry

Geometry of the intersection ring and vanishing relations in the cohomology of the moduli space of parabolic bundles on a curve

Elisheva Adina Gamse and Jonathan Weitsman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the ring generated by the Chern classes of tautological line bundles on the moduli space of parabolic bundles of arbitrary rank on a Riemann surface. We show the Poincaré duals to these Chern classes have simple geometric representatives. We use this construction to show that the ring generated by these Chern classes vanishes below the dimension of the moduli space, in analogy with the Newstead–Ramanan conjecture for stable bundles.

Article information

Source
J. Differential Geom., Volume 103, Number 3 (2016), 363-376.

Dates
First available in Project Euclid: 14 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1468517499

Digital Object Identifier
doi:10.4310/jdg/1468517499

Mathematical Reviews number (MathSciNet)
MR3523526

Zentralblatt MATH identifier
1351.30032

Citation

Gamse, Elisheva Adina; Weitsman, Jonathan. Geometry of the intersection ring and vanishing relations in the cohomology of the moduli space of parabolic bundles on a curve. J. Differential Geom. 103 (2016), no. 3, 363--376. doi:10.4310/jdg/1468517499. https://projecteuclid.org/euclid.jdg/1468517499


Export citation